# SDR AALA202501066616

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 66,321 hours, 28,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS 22ABC AND SEATS 25ABC EMERGENCY AISLE LIGHT HOUSING NEEDS TO BE REPLACED AT THE BOTTOM OF ARMREST. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
